# SDR AALA202204268947

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A300*
- Aircraft serial: 6956
- Aircraft time: 17,472 hours, 6,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 24 ABC FLOOR PATH LIGHT INOPERATIVE. ACCOMPLISHED TROUBLESHOOTING OF SEAT ROW 24 ABC FLOOR PATH LIGHT FLICKERING AND FOUND LOOSE CONNECTOR P1. RECONNECTED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TSM 33-51-00.
